# SDR EISA20010115

- Difficulty date: August 20, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 62,932 hours, 34,251 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 65C8067822
- Part serial: NSN
- Condition: Cracked
- Location: Trailing Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#9 SPOILER R/H ACTUATOR SUPPORT FITTING CRACKED SEVERAL PLACES.FOUND DURING 'B' CHECK.CORRECTIVE ACTION:R/R #9 ACTUATOR SUPPORT FITTING IAW B727 SRM 51-30-1, 51-30-2 & 51-30-5.
